# SDR AALA2018070969027

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 6,222 hours, 627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part serial: 9642711
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AROUND 7:40 INTO FLIGHT, SULFUR ODOR IN COCKPIT FOLLOWED BY THE LT PACK IN STANDBY MODE, LT ACM EICAS MESSAGE.  APPROPRIATE QRH ACTIONS WERE TAKEN.  THE FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.   THE AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED LT ACM IAW AMM 21-52-02,  AND MCM 05-96-70.
